Itching rash effect of Remicade

We have 97 consumer reports for Remicade. Itching rash effect occurred in 3%.

Patients statistics on Itching rash side effect for Remicade

Female
Male

Average weight in Lbs
132.28
170.86

Average height in Ft
5′ 6″
5′ 9″

Average age
34
20

Remicade Circle Diagram 3 consumers of 97 reported about Itching rash

  1. Jeffrey K. White says:
    2.5 rating

    Remicade for Morbus crohn

    This treatment was a complete success, but unfortunately I had side effects. But on the whole it is only to be recommended.

    Side effects: Itching rash
  2. Paul Y. Standridge says:
    3.5 rating

    Remicade for Ulcerative colitis

    After the 3rd administration of Remicade I got after about 3 weeks first on the upper body then later on the rest of the body (except hands and feet) an itchy rash as well as insomnia and severe joint pain. Partly blows were to be seen and felt.

    Side effects: Itching rash; Joint pain
  3. Julia R. Guzman says:
    4.5 rating

    Remicade for Morbus crohn

    I have Crohn’s disease for 6 1/2 years. He was diagnosed 3 1/2 years ago. Initially, they tried to get the thrusts with Salofalk under control. But they became more and more frequent and violent. In 2007, after the diagnosis began treatment with Imurek. I always tolerated it well, even now; possibly because I only get one third of the usual dose because I metabolize the drug differently. With relapses, I always got prednisone, which usually struck after 3 days, followed by a speedy recovery followed. This year the prednisone did not work anymore. Maybe a resistance has arisen. Since the push did not end, my doctor has prescribed Remicade for me. At first I tolerated it without problems. After the third infusion, a penetrating itch has appeared for the first time. It had itched all over the body like countless mosquito bites. There was nothing to see. This has stopped for about 4 weeks, with the symptoms having decreased over time. After the 4th infusion, I had a nettle rash on my face and décolleté two days later. The spots were deep red and hot. At the same time I felt sick. The same day I received the antiallergic Zetallerg from the doctor. I only took one tablet. Then the rash has slowly subsided. In the third week after the infusion, I was always feeling sick for four days. Not sure if it really comes from Remicade. Since today I have this Ausshhlag again. It is now the fourth week after the infusion. I woke up like that. It itches all day and the head is hot. I took a Zetallerg right in the morning. But that did not help until the evening. It’s important to mention that at the moment I still have Imurek despite Remicade. The Crohn is very quiet since Remicade, toi toi toi …

    Side effects: Itching rash